# SDR CA961025011

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24409015
- Condition: Broken
- Location: #1 Engine
- Part time: 2,120 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

(CAN) #1 ENGINE FIRE WARNING LIGHT FLICKERED IN FLIGHT, BUT NO OTHER INDICATIONS. PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OTU. POST FLIGHT INSPECTION OF THE ENGINE FOUND THE FIRE LOOP BROKEN UNDER THE REAR OF THE ENGINE. A NEW FIRE LOOP WAS INSTALLED.
